Rapid Bayesian inference of heritability in animal models without convergence problems

Show full item record



Permalink

http://hdl.handle.net/10138/232619

Citation

Ahlinder , J & Sillanpää , M J 2013 , ' Rapid Bayesian inference of heritability in animal models without convergence problems ' , Methods in Ecology and Evolution , vol. 4 , no. 11 , pp. 1037-1046 . https://doi.org/10.1111/2041-210X.12113

Title: Rapid Bayesian inference of heritability in animal models without convergence problems
Author: Ahlinder, Jon; Sillanpää, Mikko J.
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2013-11
Language: eng
Number of pages: 10
Belongs to series: Methods in Ecology and Evolution
ISSN: 2041-210X
URI: http://hdl.handle.net/10138/232619
Subject: analytic Bayesian inference
Bayes factors
breeding value
complex trait analysis
Gibbs sampling distribution
Markov Chain Monte Carlo
mixed-effects models
SNP
Triticum aestivum
CHAIN MONTE-CARLO
GENETIC-PARAMETERS
QUANTITATIVE TRAITS
GENOMIC SELECTION
RIDGE-REGRESSION
MIXED-MODEL
PREDICTION
RELATEDNESS
ASSOCIATION
PEDIGREES
1172 Environmental sciences
1181 Ecology, evolutionary biology
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
Ahlinder_et_al_ ... _Ecology_and_Evolution.pdf 352.2Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record